The value of replication
Commentary on “Replication and methodological robustness in quantitative typology” by Becker and Guzmán Naranjo
Bibliographic Data
| ID | 21714400 |
|---|---|
| Authors | Matthew S Dryer (12292 University at Buffalo , Buffalo , NY , USA, corresponding author) |
| Year | 2025 |
| Volume | 29 |
| Issue | 3 |
| Pages | 571-575 |
| Publication date | 2025-10-27 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Linguistic Typology (JOURNAL) |
| Journal identifiers | ISSN: 1430-0532 • E-ISSN: 1613-415X |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1515/lingty-2025-0019 |
| PMID | 41200214 |
| OpenAlex | W4412721492 |
| Language | EN |
| References cited | 4 |
Biology · Sociology · Statistics · Typology · Anthropology · Computational and Text Analysis Methods · Linguistic Variation and Morphology · Mathematics · Psychology · Sensory Analysis and Statistical Methods · Genetics
| Highly cited | No |
|---|